American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 72 found      Go to page: 1 2 3

[1] Yu. V. Kozachenko and Yu. Yu. Mlavets. An application of the theory of spaces $\mathbf{F}_\psi(\Omega)$ for evaluating multiple integrals by using the Monte Carlo method. Theor. Probability and Math. Statist. 92 (2016) 59-69.
Abstract, references, and article information   
View Article: PDF

[2] Helmut Harbrecht, Michael Peters and Markus Siebenmorgen. On the quasi-Monte Carlo method with Halton points for elliptic PDEs with log-normal diffusion. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Josef Dick and Friedrich Pillichshammer. The weighted star discrepancy of Korobov's $p$-sets. Proc. Amer. Math. Soc. 143 (2015) 5043-5057.
Abstract, references, and article information   
View Article: PDF

[4] Gersende Fort, Benjamin Jourdain, Estelle Kuhn, Tony Lelièvre and Gabriel Stoltz. Convergence of the Wang-Landau algorithm. Math. Comp. 84 (2015) 2297-2327.
Abstract, references, and article information   
View Article: PDF

[5] Z. O. Vyzhva and K. V. Fedorenko. Statistical modelling of a 3D random field by using the Kotelnikov--Shannon decomposition. Theor. Probability and Math. Statist. 88 (2014) 19-34.
Abstract, references, and article information   
View Article: PDF

[6] Markos A. Katsoulakis, Petr Plecháč, Luc Rey-Bellet and Dimitrios K. Tsagkarogiannis. Coarse-graining schemes for stochastic lattice systems with short and long-range interactions. Math. Comp. 83 (2014) 1757-1793.
Abstract, references, and article information   
View Article: PDF

[7] Peter Kritzer, Friedrich Pillichshammer and Henryk Woźniakowski. Multivariate integration of infinitely many times differentiable functions in weighted Korobov spaces. Math. Comp. 83 (2014) 1189-1206.
Abstract, references, and article information   
View Article: PDF

[8] Makoto Matsumoto, Mutsuo Saito and Kyle Matoba. A computable figure of merit for quasi-Monte Carlo point sets. Math. Comp. 83 (2014) 1233-1250.
Abstract, references, and article information   
View Article: PDF

[9] Christoph Aistleitner and Markus Hofer. Probabilistic discrepancy bound for Monte Carlo point sets. Math. Comp. 83 (2014) 1373-1381.
Abstract, references, and article information   
View Article: PDF

[10] Yu. V. Kozachenko and Yu. Yu. Mlavets$’$. The Banach spaces $\mathbf{F}_\psi(\Omega)$ of random variables. Theor. Probability and Math. Statist. 86 (2013) 105-121.
Abstract, references, and article information   
View Article: PDF

[11] Andreas Griewank, Lutz Lehmann, Hernan Leovey and Marat Zilberman. Automatic evaluations of cross-derivatives. Math. Comp. 83 (2014) 251-274.
Abstract, references, and article information   
View Article: PDF

[12] Michael Gnewuch. Infinite-dimensional integration on weighted Hilbert spaces. Math. Comp. 81 (2012) 2175-2205.
Abstract, references, and article information   
View Article: PDF

[13] J. Dick, F. Y. Kuo, F. Pillichshammer and I. H. Sloan. Construction algorithms for polynomial lattice rules for multivariate integration. Math. Comp. 74 (2005) 1895-1921. MR 2164102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rong-Xian Yue and Fred J. Hickernell. Strong tractability of integration using scrambled Niederreiter points. Math. Comp. 74 (2005) 1871-1893. MR 2164101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christian Lécot and Wolfgang Wagner. A quasi--Monte Carlo scheme for Smoluchowski's coagulation equation. Math. Comp. 73 (2004) 1953-1966. MR 2059745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Piotr Gajda, Youming Li, Leszek Plaskota and Grzegorz W. Wasilkowski. A Monte Carlo algorithm for weighted integration over $\mathbb{R}^d$. Math. Comp. 73 (2004) 813-825. MR 2031407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter Mathé and Gang Wei. Quasi--Monte Carlo integration over $\mathbb{R}^d$. Math. Comp. 73 (2004) 827-841. MR 2031408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Carlos M. Mora. Numerical simulation of stochastic evolution equations associated to quantum Markov semigroups. Math. Comp. 73 (2004) 1393-1415. MR 2047093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stefan Heinrich, Fred J. Hickernell and Rong-Xian Yue. Optimal quadrature for Haar wavelet spaces. Math. Comp. 73 (2004) 259-277. MR 2034121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Xiaoqun Wang. Strong tractability of multivariate integration using quasi--Monte Carlo algorithms. Math. Comp. 72 (2003) 823-838. MR 1954970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Variance reduction techniques. Fields Institute Monographs 16 (2001) 29-52.
Book volume table of contents
View Article: PDF

[22] Introduction. Fields Institute Monographs 16 (2001) 1-9.
Book volume table of contents
View Article: PDF

[23] Generating random numbers. Fields Institute Monographs 16 (2001) 11-27.
Book volume table of contents
View Article: PDF

[24] Statistical analysis of simulation output. Fields Institute Monographs 16 (2001) 83-92.
Book volume table of contents
View Article: PDF

[25] Markov chain Monte Carlo. Fields Institute Monographs 16 (2001) 53-81.
Book volume table of contents
View Article: PDF

[26] Neal Madras. Lectures on Monte Carlo Methods. Fields Institute Monographs 16 (2001) MR MR1870056.
Book volume table of contents

[27] The Ising model and related examples. Fields Institute Monographs 16 (2001) 93-100.
Book volume table of contents
View Article: PDF

[28] Fred J. Hickernell and Xiaoqun Wang. The error bounds and tractability of quasi-Monte Carlo algorithms in infinite dimension. Math. Comp. 71 (2002) 1641-1661. MR 1933048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Örjan Stenflo. Markov chains in random environments and random iterated function systems. Trans. Amer. Math. Soc. 353 (2001) 3547-3562. MR 1837247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter Mathé. Hilbert space analysis of Latin Hypercube Sampling. Proc. Amer. Math. Soc. 129 (2001) 1477-1492. MR 1814176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 72 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia